# SDR SWAA2023020790453

- Difficulty date: January 10, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 59,684 hours, 35,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 21 BS 727A+2; BS 727B+2; BS 727C+10; BS 727C+14; BS 727D+7; BS 727D+10; BS 727D+13; BS 727D+18; BS 727E.<[01] REMOVED CORROSION ON AFT CARGO BAY UPPER SURFACE FROM FLOOR TO SIDEWALL SUPPORT LBL21;BS727C+14 AND BS727D+18;SEE STEPS#4-8;MEASURES:L=.8;W=.75;D=013';L=.9;W=.75;D=.013';ORIGINAL TICKNESS IS 0.040';REMAINING TICKNESS IS 0.027';FOUND AREA OUT OF LIMITS;IAW SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2;PARAG. 4A(2) DETAIL D FIG.103.TOOL USED:ATS2677;S/N:UNKNOWN;DUE:11/2023.  CORRECTION STEP#6: BS727D+10;[02] VERIFIED CORRECTIVE ACTION STEP 1;[03] FABRICATED;LOCATED AND DRILLED NEW FLOOR TO SIDEWALL SUPPORT AT LBL21;BS727 TO BS847;AND SPLICE SIDEPLATE BETWEEN BS727E-BS747;MATERIAL USED BAC1496-377#7075T62;LOT#1508577-1;IAW SRM 53-00-53-2R-5 REPAIR 5 FIG 202;SRM 51-40-05 AND DGW#146A7500 REV.A.OK TO TREAT AND PRIME.[11] INSTALLED ZEE CHANNELS SIDEPLATES FROM BS 727 TO BS847;AND SPLICE SIDEPLATE BETWEEN BS727E-BS747;IAW SRM 53-00-53-2R-6 AND DWG#146A7500.ALL MAINTENANCE ACTION ARE COMPLETED REQUIRE FINAL BUY OFF.;[12] VERIFIED CORRECTIVE ACTION #11.
